Infinite-horizon choice functions

Asheim, Geir B., Bossert, Walter, Sprumont, Yves and Suzumura, Kotaro 2010, Infinite-horizon choice functions, Economic Theory, vol. 43, no. 1, pp. 1-21, doi: 10.1007/s00199-008-0423-z.

Attached Files
Name Description MIMEType Size Downloads

Title Infinite-horizon choice functions
Author(s) Asheim, Geir B.
Bossert, Walter
Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Suzumura, Kotaro
Journal name Economic Theory
Volume number 43
Issue number 1
Start page 1
End page 21
Total pages 21
Publisher Springer
Place of publication Heidelberg, Germany
Publication date 2010-04-01
ISSN 0938-2259
1432-0479
Keyword(s) Intergenerational resource allocation
· Infinite-horizon choice
Language eng
DOI 10.1007/s00199-008-0423-z
Indigenous content off
Field of Research 1401 Economic Theory
1402 Applied Economics
1403 Econometrics
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2008, Springer-Verlag
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143832

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 41 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:22:06 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.